Zhi Zhao
Results

Journal Article
Preconditioned Iterative Methods for Two-Dimensional Space-Fractional Diffusion Equations
Communications in Computational Physics, Vol. 18 (2015), Iss. 2 : pp. 469–488

Journal Article
On the Kernel of the Borel’s Characteristic Map of Lie Groups
Communications in Mathematical Research , Vol. 39 (2023), Iss. 2 : pp. 173–189

Journal Article
Iterative Method with Inertia for Variational Inequalities on Hadamard Manifolds with Lower Bounded Curvature
East Asian Journal on Applied Mathematics, Vol. 14 (2024), Iss. 1 : pp. 195–222

Journal Article
A Riemannian Inertial Mann Algorithm for Nonexpansive Mappings on Hadamard Manifolds
Numerical Mathematics: Theory, Methods and Applications, Vol. 16 (2023), Iss. 4 : pp. 954–967

Journal Article
An Adaptive Projection Algorithm for Solving Nonlinear Monotone Equations with Convex Constraints
East Asian Journal on Applied Mathematics, Vol. 14 (2024), Iss. 3 : pp. 579–600